Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Decay of solutions in nonsimple thermoelastic bars

Autor
Fernández-Sare, H.; Muñoz , J.; Quintanilla, R.
Tipus d'activitat
Article en revista
Revista
International journal of engineering science
Data de publicació
2010-11-01
Volum
48
Número
11
Pàgina inicial
1233
Pàgina final
1241
DOI
https://doi.org/10.1016/j.ijengsci.2010.04.014 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/10516 Obrir en finestra nova
Resum
In this paper we investigate the asymptotic behavior of the semigroup associated to the solutions of the initial boundary value problem for a one-dimensional nonsimple thermoelastic solids. We show that the semigroup is exponentially stable but is not analytic. Moreover we show the impossibility of time localization of the solutions.
Citació
Fernández-Sare, H.; Muñoz , J.; Quintanilla, R. Decay of solutions in nonsimple thermoelastic bars. "International journal of engineering science", 01 Novembre 2010, vol. 48, núm. 11, p. 1233-1241.
Grup de recerca
GRAA - Grup de Recerca en Anàlisi Aplicada

Participants